MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000206033

Медицинская библиотека · Acta haematologica · 1986

Hemolysis due to high-dose intravenous gammaglobulin treatment for patients with idiopathic thrombocytopenic purpura.

Nakamura S, Yoshida T, Ohtake S, Matsuda T

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Two adult patients with chronic idiopathic thrombocytopenic purpura (ITP) were treated with high-dose intact immunoglobulin (high-dose IgG). Haptoglobin levels in both cases declined significantly during high-dose IgG, following the increase in platelet counts to normal level. In one of them apparent hemolytic anemia was observed. The findings strongly support the hypothesis that the effect of high-dose intact IgG treatment on ITP patients is due to sequestration of IgG-coated autologous red blood cells by the reticuloendothelial system and the saturation of the macrophages by red blood cells.

Для цитирования: Nakamura S, Yoshida T, Ohtake S, Matsuda T. Hemolysis due to high-dose intravenous gammaglobulin treatment for patients with idiopathic thrombocytopenic purpura.. Acta haematologica. 1986. DOI: 10.1159/000206033.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.